# SDR AALA202309211699

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A320*
- Aircraft serial: 1442
- Aircraft time: 72,966 hours, 27,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2161
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 72,971 hours, 27,870 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT TEST FAILED. REPLACED EMERGENCY POWER SUPPLY MID CABIN LEFT PER AMM 33-15-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
